MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L 26GA (1.9F) 0.60MM X 30CM; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES L-CATH PICC S/L 26GA (1.9F) 0.60MM X 30CM; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384539
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Reporter stated ¿1.9fr picc inserted on (b)(6) 2025 found to be leaking on (b)(6) 2025.No further ivs or central lines needed for continued therapy.¿.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot found no deviations or non-conformances.No samples were returned for evaluation, which limits our ability to confirm the defect through physical examination.Based on the reported description and the findings documented in (b)(4), the most likely root cause is the previously identified sealing-surface issue caused by gate vestige on the bushing¿s sealing surface.This issue was formally mitigated through a design change implemented in july 2025, which relocated the gate away from the sealing surface to eliminate leakage.The lot associated with this complaint was manufactured in december 2024, which is prior to the implementation of this design improvement, and therefore considered pre-implementation.The failure mode has already been addressed by the updated design.Because the root cause has been mitigated and this lot predates the change, no further action is required at this time.If the device becomes available in the future, we will reopen the complaint for further evaluation.Additional information provided in h.6.And h.11.

Brand Name
L-CATH PICC S/L 26GA (1.9F) 0.60MM X 30CM
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key23479099
Report Number0001625425-2025-01124
Device Sequence Number10228266
Product Code LJS
UDI-Device Identifier00886333209934
UDI-Public(01)00886333209934(17)271114(10)11598928
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K230669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384539
Device Lot Number11598928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown